An entropy proof of the Kahn-Lovász theorem

Jonathan Cutler, A. J. Radcliffe

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


Brègman [2], gave a best possible upper bound for the number of perfect matchings in a balanced bipartite graph in terms of its degree sequence. Recently Kahn and Lovász [8] extended Brègman's theorem to general graphs. In this paper, we use entropy methods to give a new proof of the Kahn-Lovász theorem. Our methods build on Radhakrishnan's [9] use of entropy to prove Brègman's theorem.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalElectronic Journal of Combinatorics
Issue number1
StatePublished - 2011


Dive into the research topics of 'An entropy proof of the Kahn-Lovász theorem'. Together they form a unique fingerprint.

Cite this